# SDR CALA2021112202143

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323039920001
- Condition: Corroded
- Location: Fr32 Str44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR32 STR44 HAS CORROSION ON FWD FACE OF SHEAR TIE (A3N B-53-3-6105). GENERATED BY N078592 AT HAECO LCQ PER NR 9294415 ( 22415). REMOVED AND REPLACED FWD CARGO SHEAR TIE AT FR32 STR44 IAW A320 SRM 51-72-11-911-001. PERFORMED BY V061765 AND INSP BY V061334.
